# SDR GTIA040488

- Difficulty date: April 30, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT STA 1309-1322 LBL 17 CARGO TIE DOWN TRACK INTERCOASTAL CORRODED UNDER NUT PLATES.  REMOVED INTERCOASTAL.  FABRICATED INTERCOASTAL.  INSTALLED INTERCOASTAL.
